Format

Send to

Choose Destination
See comment in PubMed Commons below
Korean J Gastroenterol. 2011 Sep 25;58(3):149-52. doi: 10.4166/kjg.2011.58.3.149.

[A case of hepaticoduodenal fistula development after transarterial chemoembolization in patient with hepatocellular carcinoma].

[Article in Korean]

Author information

  • 1Department of Internal Medicine, Yonsei University College of Medicine, Seoul, Korea.

Abstract

Transarterial chemoembolization (TACE) is recommended as one of the first line therapy for unresectable hepatocellular carcinoma (HCC). Rupture of HCC following TACE is a rare and potentially fatal complication. We report a case of hepaticoduodenal fistula with ruptured HCC and liver abscess complicated by TACE. A 52-year-old male was treated by TACE three times, followed by radiation therapy and systemic chemotherapy. 30 days after the last TACE, right upper quadrant pain of abdomen was developed. About 1 month later, computed tomography of abdomen showed ruptured HCC with debris containing liver abscess and hepaticoduodenal fistula. Esophagogastroduodenoscopy revealed hepaticoduodenal fistula and hepatic parenchyme covered with exudate. The patient was managed with supportive care, but the hepaticoduodenal fistula persisted. (Korean J Gastroenterol 2011;58:149-152).

PMID:
21960103
[PubMed - indexed for MEDLINE]
Free full text
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for The Korean Society of Gastroenterology
    Loading ...
    Write to the Help Desk